# SDR AALA201912139003

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 43,314 hours, 20,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDING GEAR DOOR DID NOT RETRACT INITIALLY AFTER TAKEOFF. AFTER FOLLOWING ECAM AND RECYCLING GEAR THE DOORS CLOSED THE SECOND TIME. MAINTENANCE REPORTS POST FLT REPORTED FAULTED NLG EXT PROXIMITY SENSOR 25GA TARGET POSITION. REMOVED & REPLACED SENSOR 25GA IAW AMM 32-31-73-400-005-A.
